Get E-Book on COVID-19

Q. Will I-pill cause any fertility problem in the future?

Answered by
Dr. Ashwini Nanasaheb Talpe
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 25, 2016 and last reviewed on: Jul 17, 2020

Hi doctor,

I am a 27 years old female. I had unprotected sex and then had an I-pill. I had my periods on then 1st of last month and then had spotting on the 17th. But, I have not got my periods till now. I had all tests and everything was normal.

Dr. Ashwini Nanasaheb Talpe

Infertility Obstetrics And Gynaecology
#

Hi,

Welcome to icliniq.com.

  • Have you done blood test to detect pregnancy? When did you have unprotected intercourse and when you took I-pill?
  • Your detailed clinical history will help me to guide you further.

Revert back with a detailed history to an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Thank you doctor,

I had my last period on 1st of last month and had intercourse on the 10th. Within one hour, I took the I-pill. But, before having the last period, I took one more I-pill that may be probably between 15 and 17. Here, I have uploaded all my test reports that I have done yet. But, presently I am taking Deviry as suggested by doctor. I want to have my period naturally. I am having 22 to 28 day cycle. I am tensed. Please suggest some medicine.

Dr. Ashwini Nanasaheb Talpe

Infertility Obstetrics And Gynaecology
#

Hi,

Welcome back to icliniq.com.

Since your pregnancy test is negative and you are on tablet Deviry (Medroxyprogesterone), I would suggest you to go for tablet Deviry for 10 days twice a day. Once you stop tablet you will get period after 5 to 10 days.

Do not worry about this as stress can also delay periods.

Your blood reports are normal. Sometimes, I-pill can cause hormonal imbalance and delay periods.

You will get periods naturally. Wish you good luck.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Thank you doctor,

Will I-pill cause any infertility problem in the near future? Can you suggest when I would have my probable period? Please help me out. Yes, I am very much stressed. Should I continue Deviry after getting periods?

Dr. Ashwini Nanasaheb Talpe

Infertility Obstetrics And Gynaecology
#

Hi,

Welcome back to icliniq.com.

  • Use of I-pill will not create any problem in getting pregnant. But, it is not a good idea to use I-pill every time.
  • You will get periods once you stop tablet. After stopping Deviry you will get period within 7-10 days.
  • One more thing, please get an ultrasound done. If it shows ovarian cyst, then that can cause delayed period and you need to take different tablet to get period in such situation.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Related Questions:
Will using Restreta tablet for three months cause hormonal imbalance?
After I-pill, I had a flow but it was not heavy. What is the chance of pregnancy?
Will Kalarchikai cure multiple ovarian cysts in PCOD?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Will I-pill tablet work if taken two hours after the act?

Query: Hello doctor, My wife is 25 years old and she had her period on the 14th of last month. On the 1st of this month, while having intercourse, unfortunately, the condom broke. She had taken I-pill within two hours. Can you please advise if the tablet will work or not?  Read Full »

Is it advisable to go for copper-T for hormonal imbalance and menstrual disorder?

Query: Hello doctor, My sister was experiencing irregular periods and sometimes bleeding was heavy during the menstrual period. We consulted a gynecologist. She suggested taking pelvis scan where they observed that endometrium line became thick. They informed that it was due to hormonal imbalance. Later w...  Read Full »

How to consume Kalarchi Choornam to get rid of multiple ovarian cysts?

Query: Hi doctor, How to consume Kalarchi Choornam to completely get rid of multiple cysts in both ovaries. It is not pcod but countless multiple cysts on both ovaries. Please clarify, how much and how many times should I consume daily? And for how long? Is it fine to take the medicine during menstrual cy...  Read Full »

Also Read


Miscarriage
This article provides you with all the information that you should be knowing about miscarriage. Although this is an emo...  Read more»
COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»
I feel a restlessness in my legs, which decreases my sleep quality. How to get a refreshing sleep?
Hello doctor, I cannot get refreshing sleep some days in a week, and some days it is good. I also have difficulty sleep...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.